MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE HEALING COLLAR

IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE HEALING COLLAR
Catalog Number 6530-13
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
As per complaint (b)(4), during a clinical procedure it was observed that a dental implant healing collar was not "seating" well and there was a gap between the healing collar head and the dental implant.

Brand Name
INTERACTIVE HEALING COLLAR
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9597962
Report Number3001617766-2020-00565
Device Sequence Number3461227
Product Code NHA
UDI-Device Identifier10841307109846
UDI-Public10841307109846
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2024
Device Catalogue Number6530-13
Device Lot Number134599
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;